# SDR DALA1156030195

- Difficulty date: September 27, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 65,664 hours, 9,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 33AB ARE INOPERATIVE.  MAINTENANCE REMOVED AND SECURED THE LIGHT ASSEMBLY.  SYSTEM OPERATION IS NORMAL.
